Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 23, Number 4

All articles in this issue are freely accessible.

A proof and extension of the Jordan-Brouwer separation theorem
J. W. Alexander.
Trans. Amer. Math. Soc. 23 (1922), 333-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501206
Oscillation theorems in the complex domain
Einar Hille.
Trans. Amer. Math. Soc. 23 (1922), 350-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501207
On certain relations between the projective theory of surfaces and the projective theory of congruences
Frank Edwin Wood.
Trans. Amer. Math. Soc. 23 (1922), 386-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501208
Asymptotic planetoids
Daniel Buchanan.
Trans. Amer. Math. Soc. 23 (1922), 409-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501209
Errata: “Prime and composite polynomials” [Trans. Amer. Math. Soc. 23 (1922), no. 1, 51–66; 1501189]
J. F. Ritt.
Trans. Amer. Math. Soc. 23 (1922), 431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501205